# SDR 9806519851

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 16 THRU 20 INOPERATIVE.  MAINTENANCE REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
